# SDR GTIA9700133

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT LAVATORY SERVICE PANEL, LEFT SIDE OF A/C, HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED AFT LAVATORY SERVICE DOOR IAW MM 38-30-0.  INSTALLED COMPLETE, TRIMMED TO FIT ALODINED, AND PRIMED IAW SRM 51-10-3.  (M)
